# SDR 2022F00374

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: General aviation
- Aircraft: N80945
- Make and model: Dhav DHC3
- Aircraft serial: 385
- Aircraft time: 19,026 hours, 1 cycles
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Bolt
- Part number: C3US1563
- Condition: Cracked
- Location: Ski
- Part time: 1 hours, 1 cycles
- Component: Ski, Vikair
- Component part number: C3US9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SKI ATTACH BOLT CRACKED AND DEFORMED.
